# SDR SWIA20230706

- Difficulty date: July 6, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5200 · Doors
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wind
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON SERVICE DOOR INTERNAL BOTTOM STRUCTURE ON DOUBLER (MARKED     (C-CHECK RO 9/13/2023)    REMOVED CORROSION REF CRJ 200 SRM 51-21-06. FOUND 100% LENGTH OF THE PART IS DAMAGED WITH EXFOLIATION. REMOVED AND INSTALLED NEW SPLICE P/N 601R38304-187 ON SERVICE DOOR REF CRJ200 SRM 51-42-06 AND DWG NO 601R38304 REV BN SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
